MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION NOVUM IQ; PUMP, INFUSION

BAXTER HEALTHCARE CORPORATION NOVUM IQ; PUMP, INFUSION
Model Number 40800BAXUS
Medical Device Problem Code Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a novum iq syringe pump alarmed system error 21503 (occlusion sensor railed failure).This was observed during programming/setup in the biomed service department.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
H11: the device was received for evaluation.A review of the event history log identified multiple occlusion sensor railed failure' (system error (se) 21503) messages.Upon device start up, the alarm was not reproduced.A downstream occlusion sensor calibration could not be performed to correct the se.During further review of the device, the flex for the plunger driver was not connected to the plunger driver mechanism.A service history review revealed no indication that the parts replaced during servicing caused or contributed to the reported event.The reported condition was verified.The cause of the condition was a disconnected component.The plunger driver would be replaced to resolve the issue.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
NOVUM IQ
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
ORBRAY THAILAND CO., LTD.
northern region ind. estate
60/29 moo 4, tambol banklang
a.muang, ban klang, lamphun 51000
TH   51000
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key25638602
Report Number1416980-2026-02149
Device Sequence Number9836977
Product Code FRN
UDI-Device Identifier05413765852428
UDI-Public(01)05413765852428
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K242390
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number40800BAXUS
Device Catalogue Number40800BAXUS
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2026
Initial Report FDA Received Date06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown